# SDR AALA201711259002

- Difficulty date: November 24, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 15,426 hours, 6,219 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  ODOR DETECTED INSIDE THE MAIN CABIN AROUND SEAT ROWS 15 TO 19.  ALL FOUR FLIGHT ATTENDANTS REPORTEDLY WENT TO HOSPITAL DUE TO HEADACHES.  NO PASSENGER ILLNESS.  ACCOMPLISHED JOB CARD 26L00021001.  NO NOTICEABLE ODOR FOUND.  OPERATIONAL CHECK GOOD.
